Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1991, Volume 32, Number 1, Pages 179–181 (Mi smj3305)  

On the realization of the dimension functions. III

A. N. Dranishnikov


Full text: PDF file (239 kB)

English version:
Siberian Mathematical Journal, 1991, 32:1, 145–147

Bibliographic databases:

UDC: 515.1
Received: 31.03.1989

Citation: A. N. Dranishnikov, “On the realization of the dimension functions. III”, Sibirsk. Mat. Zh., 32:1 (1991), 179–181; Siberian Math. J., 32:1 (1991), 145–147

Citation in format AMSBIB
\Bibitem{Dra91}
\by A.~N.~Dranishnikov
\paper On the realization of the dimension functions.~III
\jour Sibirsk. Mat. Zh.
\yr 1991
\vol 32
\issue 1
\pages 179--181
\mathnet{http://mi.mathnet.ru/smj3305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112096}
\zmath{https://zbmath.org/?q=an:0727.55002}
\transl
\jour Siberian Math. J.
\yr 1991
\vol 32
\issue 1
\pages 145--147
\crossref{https://doi.org/10.1007/BF00970174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1991GQ48400022}


Linking options:
  • http://mi.mathnet.ru/eng/smj3305
  • http://mi.mathnet.ru/eng/smj/v32/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:10
    Full text:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021